I am asking you to please pray for my son and for me and Chris, for the next thirty days. Christopher is having side affects of Ritalin, that, if it continues, will affect his social life as a child, teenager, young adult…for the rest of his life. It began with facial ticks and has now progressed to his throat with a constant clearing of his throat. Once the medication is out of his system, the twitches and vocal stuff seems to subside, but within thirty minutes of taking the medication, it starts back up again.
I am praying for a natural way to treat his ADHD/OCD behavior. I know there are several out there and fortunately, I have several friends who I know will help guide me through this.
We know Christopher needs help. We don’t want to just take him off and “throw him to the lions” and say just deal with it. We realize there is more to it than that. We also know if the side affects continue, which the studies on ritalin shows they do and even can turn into Tourette’s syndrome, then his future will be affected preventing him from having any sort of “normal” life.
It’s kind of cool how I got the confirmation to do this. A friend of mine took me home after our Sunday School Class meeting last night. There was another lady in the van that I had not met before. We had to stop to pick up Christopher’s medication last night. The lady shared with me that her son is 25 years old. He’s been on ritalin most of his life. She regrets it. Her son experiences full blown twitches to include muscles twitches and vocal ones (cursing). Her son’s started out similar to Christopher’s. Both the ladies have agreed to pray with me for thirty days about this.
Have to run….will keep you posted in this area of our lives. Again, thanks for the prayers; we treasure them.